Satisfaction of patients with mandibular implant-supported overdentures using a generalized estimating equation model: A prospective study


Submitted: 17 October 2020
Accepted: 24 January 2021
Published: 4 June 2021
Abstract Views: 1539
pdf: 480
Publisher's note
All claims expressed in this article are solely those of the authors and do not necessarily represent those of their affiliated organizations, or those of the publisher, the editors and the reviewers. Any product that may be evaluated in this article or claim that may be made by its manufacturer is not guaranteed or endorsed by the publisher.

Authors

Aims To assess the effect of history of conventional denture use, number of implants, age, gender, and time passed since delivery (1 and 3 months) on satisfaction of patients with mandibular implant-supported overdentures.

Materials and Methods This prospective study was conducted on 54 eligible edentulous patients (48-74 years, 30 males and 24 females). After obtaining written informed consent and ethical approval, the patients filled out a questionnaire regarding their satisfaction level with the overdenture. Data were analyzed by the generalized estimating equation (GEE) model at 5% level of significance.

Results History of denture use (P=0.232) and number of implants (P=0.609) had no significant effect on the overall satisfaction of patients. The overall satisfaction was not significantly different between males and females (P=0.415). The effect of time passed since delivery and age on satisfaction level was significant, such that the overall percentage of satisfaction was higher at 3 months after delivery (P<0.001) and in older individuals (P=0.040).

Conclusion The satisfaction level of patients with mandibular implant-supported overdentures depended on the time passed since delivery and age of patients; number of implants (2 or 3) and history of denture use had no significant effect on patient satisfaction with the overdenture.


Neshandar Asli, H., Babaee Hemmati, Y., Ghaffari, M. E., & Falahchai, M. (2021). Satisfaction of patients with mandibular implant-supported overdentures using a generalized estimating equation model: A prospective study . Journal of Osseointegration, 13(2), 56–62. https://doi.org/10.23805/JO.2021.13.02.2

Downloads

Download data is not yet available.

Citations